# SDR CA150624002

- Difficulty date: June 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 60,599 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 61,557 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) LOSS OF HYD FLUID ON NR 1 SYS.  ENG WAS SHUTDOWN.  MX ACTION FOUND THAT THE NR 2 SIDE, RT AFT QLV AT FAULT, CRACKED & LEAKING.  THE VLV WAS REMOVED & SERV UNIT INSTALLED. FUNCTION & LEAK CHECKED SERV.
